MathSciNet Relay Station
MathSciNet bibliographic data
MR1002156 46L55 (57R30 58F25 58G99)
Fack, Thierry; Wang, Xiaolu The $C^*$-algebras of Reeb foliations are not AF-embeddable. Proc. Amer. Math. Soc. 108 (1990), no. 4, 941–946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement